I found out I have a high thyroid im on 100mgc levo pills, ive been taking them for two days but I keep getting sick I can barely keep down food or water and ive been sleeping alot I have no energy..my hair feels really dry after two days, some days I have severe back pain some days I have stomache pain and bloating, im a mess I have no energy to work or take care of my kids sometimes..how can I fix this?
You are not high... you are low or hypothyroid if taking levothyroxine... Speak to your Dr about poss being allergic to something in the pills binders..Also talk to your Dr about switching meds... possibly trying tirosint..It is one of the purest forms of levothyroxine out there... no binders... just in a jell caplet that looks like a little round vitamin e pill
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 3 answers
Posted 24 Apr 2013 • 2 answers
Posted 24 Apr 2014 • 3 answers
Posted 10 Feb 2015 • 1 answer
Posted 19 Sep 2015 • 1 answer